# SDR NX4200315

- Difficulty date: February 7, 2001
- Submitted: March 23, 2001
- Operation: General aviation
- Engine: Lyc IO360L2A
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Pump
- Part number: 78531
- Part serial: VS979
- Condition: Defective
- Location: Engine Oil
- Part time: 2,177 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REASSEMBLING THE OIL PUMP, IT WAS NOTED THAT DESPITE ATTEMPTS TO CENTER THE OIL PUMP BODY, THE IMPELLERS WOUL BIND WITH TORQUE APPLIED TO THE HOUSING.  ALL DIMENTIONAL INSPECTIONS WERE WITHIN LIMITS.  THE PROBLEM DISAPPEARED AFTER REPLACING THE COMBINATION OF THE OIL PUMP HOUSING AND DRIVEN IMPELLER.  IT IS ASSUMED THAT THERE WAS A MACHING ALIGNMENT ERROR IN THE HOUSING, DRIVEN IMPELLER SHAFT, OR POSSIBLY A COMBINATION OF BOTH.
